IBUPROFEN Heumann Schmerztabletten 400 mg 50 pc

HEUMANN PHARMA GmbH & Co. Generica KG

Sale price £30.48 Regular price £40.00

Tax included. Shipping calculated at checkout.

Ibuprofen Heumann Schmerztabletten 400 mg film-coated tablets

Active substance: Ibuprofen.

For use in adults and children from 6 years of age.

Application:
For the short-term symptomatic treatment of mild to moderately severe pain such as headache, toothache, menstrual pain and fever.

Warning:
In the event of pain or fever without medical advice, do not use for longer than specified in the package insert!
Contains lactose.

For IBUPROFEN Heumann information on risks and side effects, read the package insert and ask your doctor or pharmacist.
Status: 02/2016

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Active ingredients

  • 400 mg ibuprofen

Auxiliary materials

  • Silica, finely divided
  • Cellulose, microcrystalline
  • Corn starch, pre-gelatinized
  • Carboxymethyl starch, sodium type A
  • talc
  • Magnesium stearate (vegetable)
  • Hypromellose
  • Titanium dioxide
  • Lactose-1 water
  • Macrogol 4000
  • Sodium citrate

IBUPROFEN Heumann Indication / application

  • The drug is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient ibuprofen.
  • The medicine is used in
    • mild to moderate pain such as headache, toothache, menstrual pain;
    • Fever.

IBUPROFEN Heumann dosage

  • Always take the medicine exactly as described or exactly as your doctor or pharmacist has agreed. Check with your doctor or pharmacist if you are not sure.
    • The recommended dose is:
      • Body weight (age): 20 kg - 29 kg (6 - 9 years)
        • Single dose in number of tablets: 1/2 film-coated tablet
        • Maximum daily dose in the number of tablets: up to 1 1/2 film-coated tablets
      • Body weight (age): 30 kg - 39 kg (10 - 12 years)
        • Single dose in number of tablets: 1/2 film-coated tablet
        • maximum daily dose in the number of tablets: 2 film-coated tablets
      • Body weight (age):> 40 kg (children and adolescents from 12 years and adults)
        • Single dose in number of tablets: 1/2 - 1 film-coated tablet
        • maximum daily dose in the number of tablets: 3 film-coated tablets
    • If you have taken the maximum single dose, wait at least 6 hours before the next dose.
  • adult
    • If adults have to take this medicine for more than 3 days in case of fever and more than 4 days in case of pain, or if symptoms worsen, medical advice should be sought.
  • Children and adolescents
    • If children and adolescents have to take this medicine for more than 3 days, or if symptoms worsen, medical advice should be sought.

 

  • Duration of treatment
    • Side effects can be minimized by using the lowest effective dose required to control symptoms for the shortest possible time.
  • Please talk to your doctor or pharmacist if you have the impression that the effect of the drug is too strong or too weak.

 

  • If you take more than you should
    • Take this medicine as instructed by your doctor or according to the dosage instructions given here.
    • Symptoms of an overdose include central nervous disorders such as headache, dizziness, drowsiness and loss of consciousness (in children also seizures) as well as abdominal pain, nausea and vomiting. Bleeding in the gastrointestinal tract and functional disorders of the liver and kidneys are also possible. Furthermore, there may be a drop in blood pressure, decreased breathing (respiratory depression) and a blue-red coloration of the skin and mucous membranes (cyanosis).
    • There is no specific antidote.
    • If you suspect an overdose of this medicine, please notify your doctor. Depending on the severity of the poisoning, the doctor can decide on any measures that may be required.

 

  • If you forget to take a dose
    • Do not take a double dose to make up for a forgotten dose.

 

  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

IBUPROFEN Heumann way

  • Please swallow the film-coated tablets whole with plenty of liquid (e.g. a glass of water) during or after a meal.
  • For patients who have a sensitive stomach, it is recommended that this medicine be taken with meals.

IBUPROFEN Heumann Side effects

  • Like all medicines, this preparation can have side effects, although not everybody gets them.
  • possible side effects
    • The list of the following undesirable effects includes all known side effects under treatment with ibuprofen, including those under high-dose long-term therapy in rheumatoid patients.
    • The frequency information that goes beyond very rare reports relates to short-term use up to a daily dose of max. 1200 mg ibuprofen for oral dosage forms (= 3 film-coated tablets).
    • In the case of the following adverse drug reactions, it must be taken into account that they are predominantly dose-dependent and differ from patient to patient.
    • The most frequently observed side effects involve the digestive tract. Gastric / duodenal ulcers (peptic ulcers), perforation (breakthroughs), or bleeding, sometimes fatal, may occur, especially in the elderly. Nausea, vomiting, diarrhea, gas, constipation, indigestion, abdominal pain, tarry stool, vomiting of blood, ulcerative stomatitis, exacerbation of colitis and Crohn's disease have been reported after use. Less frequently gastritis has been observed. In particular, the risk of gastrointestinal bleeding depends on the dose range and the duration of use.
    • Edema, high blood pressure, and heart failure have been reported with NSAID treatment.
    • Medicines like this may be associated with a small increased risk of heart attack ("heart attack") or stroke.
  • Infections and parasitic diseases
    • Very rare: (may affect up to 1 in 10,000 people)
      • A worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described in connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs; this preparation also includes this preparation).
      • Symptoms of meningitis (aseptic meningitis) such as severe headache, nausea, vomiting, fever, stiff neck or clouding of consciousness have been observed with the use of ibuprofen. There seems to be an increased risk for patients who already suffer from certain autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disorders).
    • If signs of infection (e.g. redness, swelling, overheating, pain, fever) appear or worsen while using the medicinal product, a doctor should be consulted immediately.
  • Blood and lymphatic system disorders
    • Very rare: (may affect up to 1 in 10,000 people)
      • Blood formation disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis).
        • The first signs can be: fever, sore throat, superficial sores in the mouth, flu-like symptoms, severe exhaustion, nosebleeds and bleeding from the skin.
      • In these cases, the drug should be discontinued immediately and the doctor should be consulted. Any self-treatment with painkillers or fever-lowering drugs should be avoided.
  • Immune system disorders
    • Uncommon: (may affect up to 1 in 100 people)
      • Hypersensitivity reactions with rashes and itching of the skin as well as asthma attacks (possibly with a drop in blood pressure).
    • If this happens, inform your doctor immediately and stop taking this medicine.
    • Very rare: (may affect up to 1 in 10,000 people)
      • Severe general hypersensitivity reactions. They can express themselves as: facial edema, tongue swelling, internal swelling of the larynx with narrowing of the airways, shortness of breath, rapid heartbeat, drop in blood pressure up to threatening shock.
    • Immediate medical attention is required if one of these symptoms occurs, which can occur during initial use.
  • Psychiatric illnesses
    • Very rare: (may affect up to 1 in 10,000 people)
      • Psychotic reactions, depression.
  • Nervous system disorders
    • Uncommon: (may affect up to 1 in 100 people)
      • Central nervous disorders such as headache, dizziness, insomnia, agitation, irritability, or fatigue.
  • Eye diseases
    • Uncommon: (may affect up to 1 in 100 people)
      • Visual disturbances.
  • Diseases of the ear
    • Rare: (may affect up to 1 in 1,000 people)
      • Ringing in the ears (tinnitus).
  • Heart disease
    • Very rare: (may affect up to 1 in 10,000 people)
      • Palpitations, heart failure (heart failure), heart attack.
  • Vascular disease
    • Very rare: (may affect up to 1 in 10,000 people)
      • High blood pressure (arterial hypertension).
  • Gastrointestinal disorders
    • Common: (may affect up to 1 in 10 people)
      • Gastrointestinal complaints such as heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation and slight gastrointestinal blood loss, which in exceptional cases can cause anemia.
    • Uncommon: (may affect up to 1 in 100 people)
      • Gastric / duodenal ulcers (peptic ulcers), possibly with bleeding and perforation, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of ulcerative colitis or Crohn's disease, inflammation of the lining of the stomach (gastritis).
    • Very rare: (may affect up to 1 in 10,000 people)
      • Inflammation of the gullet (esophagitis) and pancreas (pancreatitis).
        Formation of membrane-like constrictions in the small and large intestines (intestinal, diaphragm-like strictures).
    • If you experience severe pain in the upper abdomen, vomiting blood, blood in your stool and / or the stool turns black, you must stop taking the medicine and inform your doctor immediately.
  • Liver and biliary diseases
    • Very rare: (may affect up to 1 in 10,000 people)
      • Liver dysfunction, liver damage, especially with long-term therapy, liver failure, acute inflammation of the liver (hepatitis).
    • If the drug is administered for a longer period of time, the liver values ​​should be checked regularly.
  • Skin and subcutaneous tissue disorders
    • Very rare: (may affect up to 1 in 10,000 people)
      • Severe skin reactions such as rash with redness and blistering (e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell syndrome), hair loss (alopecia).
      • In exceptional cases, severe skin infections and soft tissue complications can occur during chickenpox (varicella infection) (see also "Infections and parasitic diseases").
  • Kidney and urinary tract disorders
    • Very rare: (may affect up to 1 in 10,000 people)
      • Increased water retention in the tissue (edema), especially in patients with high blood pressure or impaired kidney function; nephrotic syndrome (accumulation of water in the body (edema) and excessive protein excretion in the urine); Inflammatory kidney disease (interstitial nephritis) which may be associated with acute kidney impairment.
      • Damage to the kidney tissue (papillary necrosis) and increased uric acid concentrations in the blood can also occur.
      • Reduced urine excretion, accumulation of water in the body (edema) and general malaise can be an expression of a kidney disease or even kidney failure.
    • If the above symptoms occur or worsen, stop taking the medicine and contact your doctor immediately.
  • If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.

IBUPROFEN Heumann Interactions

  • Taking with other medicines
    • Tell your doctor or pharmacist if you are taking / using, have recently taken / used or may take / use any other medicines.
    • This medicine can affect or be affected by other medicines. For example:
      • Using this medicine at the same time as digoxin (used to strengthen the heart), phenytoin (used to treat seizures) or lithium (used to treat mental and emotional disorders) may increase the levels of these drugs in the blood. A control of the serum digoxin level, the serum phenytoin level and the serum lithium level is usually not necessary when used as intended (for a maximum of 4 days).
      • The medicine can weaken the effect of medicines that use water (diuretics).
      • Medicines that lower high blood pressure (ACE inhibitors such as captopril, beta blockers such as atenolol-containing medicines, angiotensin II receptor antagonists such as losartan)
      • This medicine can make ACE inhibitors (medicines used to treat heart failure and high blood pressure) less effective. If used at the same time, the risk of developing kidney dysfunction may continue to be increased.
      • The simultaneous use of this medicine and potassium-sparing water tablets (certain diuretics) can lead to an increase in the level of potassium in the blood.
      • The simultaneous administration of this drug with other anti-inflammatory and pain relievers from the group of non-steroidal anti-inflammatory drugs or with glucocorticoids increases the risk of gastrointestinal ulcers or bleeding.
      • Medicines that are anticoagulants (that is, thinning the blood / preventing it from clotting, e.g. acetylsalicylic acid, warfarin, ticlopidine).
      • Antiplatelet drugs such as acetylsalicylic acid and certain antidepressants (selective serotonin reuptake inhibitors / SSRIs) can increase the risk of gastrointestinal bleeding.
      • If ibuprofen is used at the same time, the platelet aggregation-inhibiting effect of low-dose acetylsalicylic acid may be impaired.
      • Administration of this medicinal product within 24 hours before or after administration of methotrexate may increase the concentration of methotrexate and increase its undesirable effects.
      • The risk of kidney-damaging effects from cyclosporine (agent that is used to prevent transplant rejection, but also in the treatment of rheumatism) is increased by the simultaneous administration of certain non-steroidal anti-inflammatory drugs. This effect cannot be ruled out for a combination of ciclosporin with ibuprofen either.
      • Medicines containing probenecid or sulfinpyrazone (medicines used to treat gout) may delay the elimination of ibuprofen. This can lead to a build-up of this drug in the body, increasing its undesirable effects.
      • Clinical studies have shown interactions between NSAIDs and sulfonylureas (drugs that lower blood sugar). Although interactions between ibuprofen and sulfonylureas have not yet been described, as a precautionary measure, when taking it at the same time, it is recommended to check blood sugar levels.
      • Tacrolimus: The risk of kidney damage is increased if both medicines are given at the same time.
      • Zidovudine: There is evidence of an increased risk of bleeding into joints (hemarthrosis) and hematomas in HIV-positive hemophilia patients ("bleeding") who take zidovudine and ibuprofen at the same time.
      • Quinolone antibiotics: The risk of developing seizures may be increased if both medicines are given at the same time.
    • Some other medicines may also affect, or be affected by, treatment with this product. You should therefore always seek the advice of your doctor or pharmacist before using it together with other medicines.
  • Consumption with alcohol
    • Avoid drinking alcohol while using this medicine.

IBUPROFEN Heumann Contraindications

  • The medicine must not be taken
    • if you are allergic to ibuprofen or any of the other ingredients of this medicine;
    • if you have had an asthma attack, nasal swelling or skin reaction in the past after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs;
    • with unexplained blood formation disorders;
    • if you have or have had recurrent gastric / duodenal ulcers (peptic ulcers) or bleeding (at least 2 different episodes of proven ulcer or bleeding);
    • if you have a history of gastrointestinal bleeding or perforation in connection with previous therapy with non-steroidal anti-inflammatory drugs / anti-inflammatory drugs (NSAIDs);
    • if you have bleeding in the brain (cerebrovascular bleeding) or other active bleeding;
    • if you have severe liver or kidney problems;
    • if you have severe heart failure (heart failure);
    • in the last trimester of pregnancy;
    • in children under 20 kg (6 years), as this dose strength is usually not suitable due to the active ingredient content.

IBUPROFEN Heumann pregnancy and breast feeding period

  • Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding, or if you suspect you may be pregnant, or are planning to become pregnant.
  • pregnancy
    • If pregnancy is detected while using this medicinal product, the doctor should be notified. You may only use ibuprofen in the first and second trimester of pregnancy after consulting your doctor. This drug should not be used in the last trimester of pregnancy because of an increased risk of complications for mother and child.
  • Breastfeeding
    • The active ingredient ibuprofen and its breakdown products only pass into breast milk in small amounts. Since no adverse consequences for the infant have become known so far, interruption of breastfeeding is usually not necessary in the case of short-term use. However, if longer use or higher doses are prescribed, early weaning should be considered.
  • Fertility
    • This medicine belongs to a group of medicines (non-steroidal anti-inflammatory drugs) that can affect the fertility of women. This effect is reversible (reversible) after stopping the drug.

IBUPROFEN Heumann Patient information

  • Warnings and Precautions
    • Talk to your pharmacist before taking this medicine.
    • Side effects can be minimized by using the lowest effective dose required to control symptoms for the shortest amount of time.
    • Safety in the gastrointestinal tract
      • Concomitant use of this medicinal product with other non-steroidal anti-inflammatory drugs, including drugs called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
      • Elderly patients:
        • Older patients are more likely to experience side effects after using NSAIDs, in particular bleeding and rupture in the stomach and intestines, which can be life-threatening under certain circumstances. Therefore, particularly careful medical supervision is required in the elderly.
      • Bleeding of the gastrointestinal tract, ulcers and perforations:
        • Gastrointestinal bleeding, ulceration, and perforation, including fatal outcome, have been reported during treatment with all NSAIDs. They occurred with or without prior warning symptoms or a history of serious gastrointestinal events at any time during therapy.
        • The risk of gastrointestinal bleeding, ulcer, and perforation is higher with increasing NSAID doses, in patients with a history of ulcer, particularly with bleeding or perforation complications, and in the elderly. These patients should start treatment with the lowest dose available.
        • For these patients as well as for patients who require concomitant therapy with low-dose acetylsalicylic acid (ASA) or other drugs that can increase the risk of gastrointestinal diseases, a combination therapy with drugs that protect the gastric mucosa (e.g. misoprostol or Proton pump inhibitors) should be considered.
        • If you have a history of gastrointestinal side effects, especially if you are older, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
        • Caution is advised if you are also receiving medicines that may increase the risk of ulcers or bleeding, such as: B. oral corticosteroids, anticoagulant drugs such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depressive moods, or platelet aggregation inhibitors such as ASA.
        • If you develop gastrointestinal bleeding or ulcer during treatment with the medicine, treatment should be discontinued.
        • NSAIDs should be used with caution in patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as their condition may worsen.
      • Effects on the cardiovascular system
        • Anti-inflammatory / pain relievers like ibuprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.
        • You should discuss your treatment with your doctor or pharmacist before taking this medicine, if you
          • have a heart disease, including heart failure (heart failure) and angina pectoris (chest pain), or have had a heart attack, bypass surgery, peripheral arterial disease (blood flow problems in the legs or feet due to narrowed or blocked arteries), or any type of stroke (including mini Stroke or transient ischemic attack, "TIA").
          • Have high blood pressure, diabetes, high cholesterol, or a history of heart disease or stroke, or if you are a smoker.
      • Skin reactions
        • Serious skin reactions with redness and blistering, some fatal, have been reported very rarely with NSAID therapy (exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis / Lyell syndrome). The highest risk of such reactions appears to be at the beginning of therapy, as these reactions occurred in the majority of cases in the first month of treatment. At the first sign of skin rashes, mucosal defects or other signs of a hypersensitivity reaction, Aktren Forte should be discontinued and a doctor should be consulted immediately.
        • This medicine should be avoided during chickenpox (varicella) infection.
      • Other notes
        • This medicinal product should only be used after careful consideration of the risk-benefit ratio:
          • with certain congenital blood formation disorders (e.g. acute intermittent porphyria);
          • in certain autoimmune diseases (systemic lupus erythematosus and mixed collagenosis), as these patients have an increased risk of aseptic meningitis.
        • Particularly careful medical supervision is required:
          • with impaired kidney function, as this can worsen further;
          • with liver dysfunction; Liver dysfunction increases the risk of kidney damage and damage, as well as severe, possibly fatal liver reactions;
          • immediately after major surgery;
          • if you have allergies (e.g. skin reactions to other drugs, asthma, hay fever), chronic swelling of the nasal mucous membrane or chronic respiratory diseases that narrow the airways.
        • Severe acute hypersensitivity reactions (e.g. anaphylactic shock) are very rarely observed. The therapy must be discontinued at the first signs of a severe hypersensitivity reaction after taking Aktren Forte. Medically necessary measures corresponding to the symptoms must be initiated by competent persons.
        • The active substance in this medicine, ibuprofen, may temporarily inhibit the function of blood platelets (platelet aggregation). Patients with bleeding disorders should therefore be carefully monitored.
        • If medicinal products containing ibuprofen are used at the same time, the anticoagulant effect of low-dose acetylsalicylic acid (preventing blood clots from forming) may be impaired. In this case, you should therefore not use ibuprofen-containing medicinal products without your doctor's express advice.
        • If you are taking medicines to inhibit blood clotting or to lower blood sugar at the same time, blood clotting or blood sugar levels should be checked as a precaution.
        • If this medicinal product is given for a long time, regular monitoring of the liver values, kidney function and blood count is required.
        • Consult your doctor or dentist if you are taking this drug before surgery.
        • Prolonged use of any type of pain reliever for headaches can make them worse. If this is the case or is suspected, medical advice should be sought and treatment should be discontinued. The diagnosis of medication overuse headache (MOH) should be suspected in patients who experience frequent or daily headaches despite (or perhaps because of) taking regular headache medication.
        • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
        • When NSAIDs are used, the simultaneous consumption of alcohol can increase drug-related side effects, especially those affecting the gastrointestinal tract or the central nervous system.
  • Children and adolescents
    • There is a risk of kidney problems in children and adolescents who are dehydrated.
    • Please note the information under the "Contraindications" category.

 

  • Driving and using machines
    • Since central nervous side effects such as tiredness and dizziness can occur when using the drug in higher doses, the ability to react and the ability to actively drive and operate machines can be impaired in individual cases. This applies even more in combination with alcohol. You can then no longer react quickly and purposefully enough to unexpected and sudden events. In this case, do not drive a car or any other vehicle! Do not use any tools or machines! Do not work without a safe grip!